# SDR VTZA96052

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Slip Ring
- Part number: 660712263
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/CMH - FLT 6286 - DURING CRUISE AT 0900 HOURS ON 12-28-95, RETURNED TO IAD DUE TO THE RT PROPELLER DEICE BOOTS DRAWING TOO LITTLE AMPERAGE.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RT PROPELLER SLIP RING.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
